Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 82, NWS Tulsa, OK

April 18, 20256 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 18, 2025, 11:34 PM CDT for 6 counties in Oklahoma. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 18, 2025, 11:34 PM CDT (04:34 UTC)
Expired
Apr 19, 2025, 12:15 AM CDT
In force
41 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Adair County, OK, Cherokee County, OK, Delaware County, OK, Mayes County, OK, Muskogee County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 46 km from the middle of the area, began a volume at 04:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 18, 8:56 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.6 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2025-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 747 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2025-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 179 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
747 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
994 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
179 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
0.9
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted.

629 
WUUS54 KTSA 190434
SVRTSA
OKC001-021-041-097-101-145-190515-
/O.NEW.KTSA.SV.W.0082.250419T0434Z-250419T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1134 PM CDT Fri Apr 18 2025

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southwestern Delaware County in northeastern Oklahoma...
  Southeastern Mayes County in northeastern Oklahoma...
  West central Adair County in northeastern Oklahoma...
  Southeastern Wagoner County in northeastern Oklahoma...
  Cherokee County in east central Oklahoma...
  Northeastern Muskogee County in east central Oklahoma...

* Until 1215 AM CDT.

* At 1134 PM CDT, severe thunderstorms were located along a line
  extending from 4 miles southwest of Wagoner to 2 miles south of
  Okay to 5 miles northeast of Oktaha, moving northeast at 50 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations in or near the path include...
  Tahlequah...                      Eldon...
  Tullahassee...                    Hulbert...
  Peggs...                          Wagoner...
  Summit...                         Pumpkin Center...
  Redbird...                        Fort Gibson...
  Muskogee...                       Braggs...
  Okay...                           Lost City...
  Leach...                          Cherokee Landing State Park...
  Scraper...                        Twin Oaks...
  Sequoyah State Park...            Porter...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3629 9483 3578 9475 3557 9552 3596 9562
TIME...MOT...LOC 0434Z 246DEG 43KT 3593 9545 3581 9532 3565 9543 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
293 
WWUS54 KTSA 190446
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1146 PM CDT Fri Apr 18 2025

OKC001-021-041-097-101-145-190515-
/O.CON.KTSA.SV.W.0082.000000T0000Z-250419T0515Z/
Delaware OK-Mayes OK-Adair OK-Wagoner OK-Cherokee OK-Muskogee OK-
1146 PM CDT Fri Apr 18 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR SOUTHWESTERN DELAWARE...SOUTHEASTERN MAYES...WEST CENTRAL
ADAIR...SOUTHEASTERN WAGONER...CHEROKEE AND NORTHEASTERN MUSKOGEE
COUNTIES...

At 1146 PM CDT, severe thunderstorms were located along a line
extending from 5 miles east of Wagoner to 4 miles south of Hulbert to
5 miles northwest of Braggs, moving northeast at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Tahlequah...                      Eldon...
Tullahassee...                    Hulbert...
Peggs...                          Wagoner...
Summit...                         Pumpkin Center...
Fort Gibson...                    Muskogee...
Braggs...                         Okay...
Lost City...                      Leach...
Cherokee Landing State Park...    Scraper...
Twin Oaks...                      Sequoyah State Park...
Oaks...                           

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3629 9483 3578 9475 3560 9540 3599 9555
TIME...MOT...LOC 0446Z 246DEG 43KT 3599 9529 3587 9516 3571 9527 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
858 
WWUS54 KTSA 190457
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1157 PM CDT Fri Apr 18 2025

OKC001-021-041-097-101-145-190515-
/O.CON.KTSA.SV.W.0082.000000T0000Z-250419T0515Z/
Delaware OK-Mayes OK-Adair OK-Wagoner OK-Cherokee OK-Muskogee OK-
1157 PM CDT Fri Apr 18 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR SOUTHWESTERN DELAWARE...SOUTHEASTERN MAYES...WEST CENTRAL
ADAIR...SOUTHEASTERN WAGONER...CHEROKEE AND NORTHEASTERN MUSKOGEE
COUNTIES...

At 1156 PM CDT, severe thunderstorms were located along a line
extending from 4 miles southwest of Peggs to 2 miles west of
Tahlequah to 3 miles north of Pumpkin Center, moving northeast at 50
mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Tahlequah...                      Eldon...
Hulbert...                        Peggs...
Wagoner...                        Pumpkin Center...
Fort Gibson...                    Braggs...
Okay...                           Lost City...
Leach...                          Cherokee Landing State Park...
Scraper...                        Twin Oaks...
Sequoyah State Park...            Oaks...
Muskogee...                       

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3629 9483 3578 9475 3564 9527 3604 9542
TIME...MOT...LOC 0456Z 242DEG 42KT 3604 9515 3592 9502 3576 9513 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 9:12 PM CDT, 2 hours 22 minutes earlier. Its key messages:

  • Updated at 912 PM CDT Fri Apr 18 2025
  • Multiple rounds of strong to severe thunderstorms are expected this evening and through the weekend. All severe hazards are possible, with large hail being the most likely hazard type.
  • Prolonged heavy rainfall will likely result in areas of flash flooding and main stem river flooding this weekend.
  • Drier weather returns early next week, but unsettled weather resumes by midweek.
Area forecast discussion, Apr 18, 9:12 PM CDT, 2 hours 22 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
912 PM CDT Fri Apr 18 2025

...New SHORT TERM...

.KEY MESSAGES...
Updated at 912 PM CDT Fri Apr 18 2025

  - Multiple rounds of strong to severe thunderstorms are expected
    this evening and through the weekend. All severe hazards are
    possible, with large hail being the most likely hazard type.

  - Prolonged heavy rainfall will likely result in areas of flash
    flooding and main stem river flooding this weekend.

  - Drier weather returns early next week, but unsettled weather
    resumes by midweek.

&&

.SHORT TERM...
(The rest of tonight)
Issued at 912 PM CDT Fri Apr 18 2025

The cold front has made steady progress to the southeast
throughout the afternoon and early evening hours...currently
sitting from near Henryetta to Grove. Thunderstorms have begun to
erupt along and behind the frontal boundary as energy from a
potent western trough moves out over the Central and Southern
Plains tonight. A notable capping inversion that hindered
development earlier in the day has eroded somewhat but remains
present across much of the area which will limit how surface based
these storms can become. Also, frontal parallel storm motions and
shear vectors would indicate that storms should mostly move
parallel to the front and thus will have a hard time staying in
the warm sector for a prolonged period. These storms that do
develop will have the potential to be severe due to steep mid
level lapse rates and large amounts of elevated instability
leading to large hail and damaging winds being the primary
threats. The tornado threat will remain more conditional to storms
ahead of the boundary and whether or not they can stay off the
boundary and in the warm sector to become rooted in the boundary
layer.

Several rounds of storms are expected to redevelop throughout the
night as the synoptic lift spreads over the region and the low
level jet ramps up increasing warm advection activity north of
the boundary. Training of storms over the same areas will lead to
a transition to a heavy rain and flooding threat later tonight
into tomorrow morning with PWAT values around 1.25-1.5 inches.
Widespread 1-2 inches with locally higher totals around 3-4
inches will be possible across portions of northeast and east
central Oklahoma especially through the overnight hours.

Bowlan

&&

.LONG TERM...
(Tomorrow through Friday)
Issued at 216 PM CDT Fri Apr 18 2025

The frontal boundary may retreat back north on Saturday to near
the I-44 corridor. Strong and diffluent flow aloft continues
through the day Saturday, with a low level jet advecting warm and
humid air into the region. Given moisture levels will be near the
climatological max for this time of year, widespread moderate to
heavy rain will continue to regenerate. Although instability will
wain to some degree due to the continuous overturning, scattered
thunderstorms are likely. Areas closer to or south of the front,
or areas with less persistent rainfall may see additional severe
weather Saturday. Of possibly greater concern will be rainfall
totals, which may become significant by Saturday. The SPC has
maintained a slight risk (15-30% chance) for severe weather
Saturday, with the WPC showing a moderate risk (25-40% chance) of
excessive rainfall leading to flash flooding. Saturday will be
quite cool given the persistent rains. Areas that stay northwest
of the boundary may stay in the 50s, with mid 60s south of the
boundary, except in far southeast OK and west-central AR where it
will be a bit warmer.

The upper level low will pass over the area Sunday, along with
the associated surface low. This will result in one last punch of
rain, with a few thunderstorms as well. Storm total rainfall will
range from 2-4", locally up to 6" for most areas. Totals will be a
bit lower in far southeast OK, perhaps 1-2". By Sunday, in
addition to the flash flood potential, main stem rivers will be
rising. With several rivers expected to reach at least minor flood
stage, possibly higher if corridors of heavy rainfall line up
favorably with river basins. Cooler and drier air finally moves in
Sunday afternoon. Skies will clear with highs into the 60s to near
70 F.

Monday will be a break from the action, with highs jumping into the
mid 70s, mostly sunny skies, and light southerly wind. Things will
begin to change by Tuesday as southwesterly flow aloft returns along
with a healthy southerly low level jet. Showers and thunderstorms
may return to the area as soon as Wednesday morning, but if not,
then by later Wednesday into Thursday. Daily storm chances will
continue through the end of the forecast period, with at least
some daily potential for severe weather and heavy rain.

&&

.AVIATION...
(00Z TAFS)
Issued at 636 PM CDT Fri Apr 18 2025

Aviating conditions are expected to deteriorate this evening and
into early Saturday morning, with multiple rounds of showers and
thunderstorms expected to impact the terminals resulting in
widespread MVFR and occasional IFR conditions. The initial
thunderstorms to impact the sites should have enough wind
potential to validate keeping the existing VRB mention in the
TEMPO groups, although did back off on the speeds at the NE OK
sites given the current position of the cold front. The terminals
should be largely thunder free for much of the daylight period
tomorrow, although prolonged periods of rain will likely have a
ceiling and visibility impact everywhere except FSM. The latter
few hours of the valid TAF period will have enough thunder
potential to include a PROB30 group for the E OK sites and FSM.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   53  64  57  70 / 100  90 100 100
FSM   65  77  64  76 /  70  70  90  90
MLC   63  74  62  73 /  90  90  90  90
BVO   46  59  53  69 / 100  90 100 100
FYV   60  70  59  73 /  90  90  90  90
BYV   62  70  59  73 /  90  80  90  90
MKO   59  68  60  72 /  90  90 100  90
MIO   52  61  58  70 / 100  90 100 100
F10   59  66  59  71 / 100 100 100  90
HHW   66  78  63  73 /  70  60  80  90

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Sunday evening for OKZ054>076.

AR...Flood Watch through Sunday evening for ARZ001-002-010-011-019-
     020-029.

&&

SHORT TERM...04
LONG TERM....06
AVIATION...22
Hazardous weather outlook, Apr 18, 5:02 PM CDT, 6 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
502 PM CDT Fri Apr 18 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-191030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
502 PM CDT Fri Apr 18 2025

...SEVERE STORM AND FLASH FLOOD POTENTIAL THIS EVENING THROUGH THE
WEEKEND...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Mainly Northeast and East Central Oklahoma.
	ONSET...Late Afternoon.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and northwest Arkansas.
	ONSET...Late Afternoon.

FLASH FLOOD.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...This Evening.

HEAVY RAIN.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...This Evening.

SIGNIFICANT WINDS.
    RISK...Limited.
    AREA...Eastern Oklahoma and Northwest Arkansas.
    ONSET...Ongoing.

DISCUSSION...
A cold front will continue to move across eastern Oklahoma
through this evening, and will be a focus for scattered strong to
severe thunderstorms late this afternoon and especially this
evening. Storms that develop near the front will have the
potential to produce damaging winds and large hail, and a tornado
or two may also be possible early this evening. Widespread storms
are also expected to develop later this evening and overnight to
the north of the frontal boundary. These storms will pose a threat
for large hail. Heavy rainfall will also be possible this evening
and overnight, especially if clusters of storms train over the
same areas, and localized flooding may result.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...Thunderstorm...High Wind and Heavy Rain Potential.
SUNDAY...Thunderstorm Potential...High Wind Potential.
MONDAY...No Hazards.
TUESDAY...Thunderstorm Potential.
WEDNESDAY AND THURSDAY...Thunderstorm Potential...Heavy Rain Potential.

EXTENDED DISCUSSION...
Additional rounds of showers and storms are expected Saturday into
Sunday as the frontal boundary stalls across the area and a strong
upper level storm system moves into the southern plains. Severe
storms, heavy rainfall, and flooding will all be possible,
especially overnight Saturday night into Sunday with the approach
of the main upper level system.

After a quiet start to next week, unsettled weather will return by
the middle to latter part of the week, with scattered
thunderstorms expected each day.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, Apr 18, 10:41 PM CDT, 53 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1041 PM CDT Fri Apr 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     Hail             Siloam Springs          36.19N 94.54W
04/18/2025  M1.50 Inch       Benton             AR   Broadcast Media

            Time estimated from radar.

&&
Local storm report, Apr 18, 10:50 PM CDT, 44 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1050 PM CDT Fri Apr 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1006 PM     Hail             Highfill                36.26N 94.36W
04/18/2025  M1.50 Inch       Benton             AR   Broadcast Media

            Estimated ping pong ball from pic...time
            estimated from radar.

&&
Special weather statement, Apr 18, 10:54 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1054 PM CDT Fri Apr 18 2025

OKZ056-057-060>062-190445-
Tulsa OK-Craig OK-Rogers OK-Nowata OK-Mayes OK-
1054 PM CDT Fri Apr 18 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN CRAIG...ROGERS...
NORTHWESTERN MAYES...SOUTHEASTERN NOWATA AND NORTHEASTERN TULSA
COUNTIES THROUGH 1145 PM CDT...

At 1053 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
northwest of Verdigris, moving northeast at 55 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations in or near the path include...
New Alluwe...                     Adair...
Vinita...                         Verdigris...
Claremore...                      Big Cabin...
Oologah...                        Chelsea...
White Oak...                      Foyil...
Bushyhead...                      Tiawah...
Owasso...                         Catoosa...
Collinsville...

This includes Interstate 44 between mile markers 237 and 290.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northeastern Oklahoma.

&&

LAT...LON 3665 9500 3660 9500 3616 9570 3616 9573
      3630 9589 3686 9522
TIME...MOT...LOC 0353Z 225DEG 49KT 3628 9572

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

69
Special weather statement, Apr 18, 11:12 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1112 PM CDT Fri Apr 18 2025

OKZ065-190445-
Okfuskee OK-
1112 PM CDT Fri Apr 18 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN OKFUSKEE COUNTY
THROUGH 1145 PM CDT...

At 1112 PM CDT, Doppler radar indicated a strong thunderstorm 5 miles
south of Bearden, moving northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Weleetka...                       Okemah...
Bearden...                        Clearview...
Pharoah...

This includes Interstate 40 in Oklahoma between mile markers 217 and
229.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northeastern and east central Oklahoma.

&&

LAT...LON 3553 9625 3540 9608 3538 9609 3538 9606
      3536 9604 3529 9619 3529 9644 3531 9644
TIME...MOT...LOC 0412Z 230DEG 34KT 3527 9638

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Local storm report, Apr 18, 11:16 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1116 PM CDT Fri Apr 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 PM     Tstm Wnd Dmg     2 NE Bella Vista        36.44N 94.21W
04/18/2025                   Benton             AR   Broadcast Media

            tree down... time estimated from radar.

&&
Special weather statement, Apr 18, 11:27 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1127 PM CDT Fri Apr 18 2025

OKZ062-067-068-070-190500-
Muskogee OK-Cherokee OK-Mayes OK-Wagoner OK-
1127 PM CDT Fri Apr 18 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN MAYES...WAGONER...
WESTERN CHEROKEE AND NORTHERN MUSKOGEE COUNTIES THROUGH MIDNIGHT
CDT...

At 1127 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 7 miles east of Coweta to 3 miles south of
Tullahassee to 3 miles northwest of Oktaha. Movement was northeast at
50 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Peggs...                          Mazie...
Summit...                         Pumpkin Center...
Locust Grove...                   Fort Gibson...
Muskogee...                       Braggs...
Okay...                           Lost City...
Haskell...                        Porter...
Murphy...                         Wainwright...
Tullahassee...                    Hulbert...
Jamesville...                     Wagoner...
Redbird...                        Boynton...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
southeastern, northeastern and east central Oklahoma.

&&

LAT...LON 3625 9509 3571 9502 3555 9558 3555 9565
      3595 9570
TIME...MOT...LOC 0427Z 243DEG 42KT 3598 9553 3579 9544 3560 9552

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 8:15 PM CDTSpecial Weather StatementTSACherokee45 min
Apr 18, 8:20 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware40 min
Apr 18, 8:27 PM CDTSpecial Weather StatementTSAMcIntosh, Muskogee33 min
Apr 18, 8:34 PM CDTSpecial Weather StatementTSATulsa41 min
Apr 18, 8:39 PM CDTSevere Thunderstorm WarningTSAAdair, Delaware66 min
Apr 18, 8:41 PM CDTSpecial Weather StatementTSACraig, Rogers34 min
Apr 18, 9:02 PM CDTSpecial Weather StatementTSADelaware28 min
Apr 18, 9:13 PM CDTSpecial Weather StatementTSACraig47 min
Apr 18, 9:16 PM CDTSpecial Weather StatementTSARogers29 min
Apr 18, 9:35 PM CDTSpecial Weather StatementTSAAdair25 min
Apr 18, 9:42 PM CDTSevere Thunderstorm WarningTSAAdair, Delaware33 min
Apr 18, 10:21 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee39 min
Apr 18, 10:38 PM CDTAreal Flood AdvisoryTSAOkfuskee, Okmulgee4 hr
Apr 18, 10:46 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee, Wagoner44 min
Apr 18, 10:54 PM CDTSpecial Weather StatementTSACraig, Rogers51 min
Apr 18, 11:09 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Ottawa, Rogers43 min
Apr 18, 11:12 PM CDTSpecial Weather StatementTSAOkfuskee33 min
Apr 18, 11:22 PM CDTSevere Thunderstorm WarningTSAOkfuskee, Okmulgee27 min
Apr 18, 11:27 PM CDTSpecial Weather StatementTSAMuskogee, Wagoner33 min
Apr 19, 12:09 AM CDTSpecial Weather StatementTSAPittsburg36 min
Apr 19, 12:15 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAAdair, Cherokee, Delaware45 min
Apr 19, 12:40 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee28 min
Apr 19, 1:02 AM CDTSpecial Weather StatementTSAOkfuskee43 min
Apr 19, 1:13 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Delaware, Muskogee, Wagoner3 hr
Apr 19, 1:26 AM CDTSpecial Weather StatementTSAAdair, Sequoyah49 min
Apr 19, 2:01 AM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah44 min
Apr 19, 2:50 AM CDTFlash Flood WarningTSAAdair, Delaware5 hr
Apr 19, 5:39 AM CDTSpecial Weather StatementTSAAdair, Cherokee, Delaware, Mayes51 min
Apr 19, 6:52 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Haskell, Muskogee, Sequoyah, Wagoner4 hr
Apr 19, 7:06 AM CDTSpecial Weather StatementTSASequoyah24 min
Apr 19, 7:10 AM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah50 min
Apr 19, 7:40 AM CDTAreal Flood AdvisoryTSAAdair, Delaware3 hr
Apr 19, 7:49 AM CDTSpecial Weather StatementTSALeFlore41 min
Apr 19, 8:49 AM CDTRiver Flood WarningTSACherokee3 days
Apr 19, 8:50 AM CDTRiver Flood WarningTSAAdair, Delaware54 hr
Apr 19, 8:51 AM CDTRiver Flood WarningTSAAdair, Cherokee, Delaware59 hr
Apr 19, 8:53 AM CDTRiver Flood WarningTSALeFlore18 hr
Apr 19, 1:10 PM CDTRiver Flood AdvisoryTSACherokee, Delaware47 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.